# SDR FDEA2020070211424

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 32,824 hours, 5,250 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT OBSERVED STRONG FUMES,  ALERTS RECIRC FAN ANNUNCIATED.  RELEASED FOR SERVICE PER MEL : 21-25-01-02  CATEGORY : C EXPIRATION : 11JUL20  "MEL 21-25-01-02: (IDENTIFY L AND/OR R) _R__ RECIRC  FANS - INOP."  R RECIRC FAN INOP.
